JOURNAL ARTICLE

Accidental clonidine patch ingestion in a child

Russ Horowitz, Suzan S Mazor, Steven E Aks, Jerrold B Leikin
American Journal of Therapeutics 2005, 12 (3): 272-4
15891273
A case of a pediatric ingestion of a clonidine patch is described. Symptoms included lethargy, bradycardia, and miosis. Treatment included naloxone, charcoal administration, and whole bowel irrigation. Gastrointestinal absorption of active drug can result in significant toxicity and treatment should focus on aggressive decontamination techniques.

Full Text Links

Find Full Text Links for this Article

Discussion

You are not logged in. Sign Up or Log In to join the discussion.

Related Papers

Remove bar
Read by QxMD icon Read
15891273
×

Save your favorite articles in one place with a free QxMD account.

×

Search Tips

Use Boolean operators: AND/OR

diabetic AND foot
diabetes OR diabetic

Exclude a word using the 'minus' sign

Virchow -triad

Use Parentheses

water AND (cup OR glass)

Add an asterisk (*) at end of a word to include word stems

Neuro* will search for Neurology, Neuroscientist, Neurological, and so on

Use quotes to search for an exact phrase

"primary prevention of cancer"
(heart or cardiac or cardio*) AND arrest -"American Heart Association"

We want to hear from doctors like you!

Take a second to answer a survey question.